Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1328 Publications


1995 | Book Chapter | LibreCat-ID: 51479
Hilgert, Joachim. “The Halfspace Method for Causal Structures on Homogeneous Manifolds.” In Semigroups in Algebra, Geometry and Analysis, edited by K.H. Hofmann, J.D. Lawson, and E.B. Vinberg. Berlin: De Gruyter, 1995.
LibreCat
 

1995 | Book Review | LibreCat-ID: 51583
Hilgert, Joachim. “Woodhouse, N.M.J. Geometric Quantization (Clarendon Press, 1992).” JBer. DMV, 1995.
LibreCat
 

1995 | Book (Editor) | LibreCat-ID: 51595
Hilgert, Joachim, H.-D. Doebner, and V. K. Dobrev, eds. Lie Theory and Its Applcations in Physics. World Scientific, 1995.
LibreCat
 

1995 | Book Chapter | LibreCat-ID: 51478
Hilgert, Joachim, and K.-H. Neeb. “Symplectic Convexity Theorems, Lie Semigroups, and Unitary Representations.” In Semigroups in Algebra, Geometry and Analysis, edited by K.H. Hofmann, J.D. Lawson, and E.B. Vinberg. Berlin: De Gruyter, 1995.
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51436
Hilgert, Joachim, and K.-H. Neeb. “Compression Semigroups of Open Orbits on Real Flag Manifolds.” Monatshefte Math. 119 (1995): 187–214.
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51432
Hilgert, Joachim, and K.-H. Neeb. “Compression Semigroups of Open Orbits in Complex Manifolds.” Arkiv För Mat. 33 (1995): 293–322.
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51435
Hilgert, Joachim, and K.-H. Neeb. “Groupoid C*-Algebras of Order Compactified Symmetric Spaces.” Japan. J. Math. 21 (1995): 117–88.
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51433
Hilgert, Joachim, and K.-H. Neeb. “Wiener-Hopf Operators on Ordered Homogeneous Spaces.” J. Funct. Anal. 132 (1995): 86–118.
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51434
Hilgert, Joachim. “Streitfragen Der Mathematik in Forschung Und Lehre.” Mathematica Didactica 18 (1995): 93–108.
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51437
Hilgert, Joachim, and K.-H. Neeb. “Maximality of Compression Semigroups.” Semigroup Forum 50 (1995): 205–22.
LibreCat
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed